# SDR SWAA2022031638890

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS847+3 RBL18 WL163. / CORROSION ON WEB WAS FOUND TO BE OUT OF LIMIT DUE TO PROXCIMITY TO FASTENER HOLES PER: SRM 53-60-15-1A-1 FIG 103 DETAIL D REMOVAL AND REPLACEMENT WILL BE ACCOMPLISHED ON SWA DEFECT # T975512
